# SDR 65218

- Difficulty date: September 23, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 20,253 hours, 27,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CREW WENT TO CLOSE AIRSTAIR DOOR, DOOR WOULD NOT CLOSE PROPERLY PASSENGERS WHERE DEPLANED AND MAINTENANCE CALLED.  ADJUSTED ASD COUNTER BALANCE RODENDS, CK GOOD.
